# SDR SCNA96294

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND A DENT APPROXIMATELY 12 INCHES FROM THE INBOARD END OF THE RIGHT HAND HORIZONTAL STABILIZER.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IN ACCORDANCE WITH SRM 55-10-00 AND 53-30-10.
